# SDR DKAA98017

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810RA
- Make and model: Amd FALCON20C5
- Aircraft serial: 81
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, NR 1 AIRSPEED INDICATOR INOPERATIVE.  REPAIRED BROKEN LINE AT NR 1 PITOT MAST.  SYSTEM CHECKS GOOD IAW PART 43 APPENDIX 'E' PARAGRAPH 'A'.  AIRCRAFT RETURNED TO SERVICE.  (M)
